# SDR CALA2015011600053

- Difficulty date: January 16, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N37474
- Make and model: Boeing 737924ER
- Aircraft serial: 31648
- Aircraft time: 5,954 hours, 1,996 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 7379ERMLG
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT MAIN TIRE BLEW WHILE TAXING OUT.  REPLACED NR 1 TIRE IAW AMM 32-45-11.  OPERATIONS CHECKED NORMAL.  WHEEL ASSEMBLY SN 7478C20641.
